# SDR SWAA061190

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 33,883 hours, 28,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Bs 440 S14-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 440, BETWEEN STR 14R TO STR 15R.  REPAIRED SHEAR TIE PER SRM.
